# SDR UPS99829101

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 44157329
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK AT FS 1440, LBL 44 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABIRCATED, AND INSTALLED SEAT TRACK IAW EO DC8-5320-5167C AND SRM 53-2-3 FIG. 8A.
